Published in Int. Journal for Numerical Methods in Engineering Vol. 37 (20), pp. 3441-3465, 1994
doi: 10.1002/nme.1620372004


A finite element formulation for solving multidimensional phase‐change problems is presented. The formulation considers the temperature as the unique state variable, it is conservative in the weak form sense and it preserves the moving interface condition. In this work, an approximate jacobian matrix that preserves numerical convergence and stability is also derived. Furthermore, a comparative analysis with other different phase‐change finite element techniques is performed. Finally, several numerical examples are analysed in order to show the performance of the proposed methodology.

The PDF file did not load properly or your web browser does not support viewing PDF files. Download directly to your device: Download PDF document
Back to Top

Document information

Published on 01/01/1994

DOI: 10.1002/nme.1620372004
Licence: CC BY-NC-SA license

Document Score


Times cited: 44
Views 18
Recommendations 0

Share this document